# SDR ASAA01400105

- Difficulty date: September 21, 2001
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 8100022602
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING LINE CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTS INOPERATIVE AT EMERGENCY EXIT ROW, BROKEN WIRE.  REPAIRED WIRES, OPS CHECK NORMAL.  (M)
